Raskol’nikovs Paradox

Kakridis, Ioannis (2004). Raskol’nikovs Paradox. Zeitschrift für Slawistik, 49(4), pp. 455-463. De Gruyter 10.1524/slaw.2004.49.4.455

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

06 Faculty of Humanities > Department of Linguistics and Literary Studies > Institute of Slavic Languages and Literatures

UniBE Contributor:

Kakridis, Ioannis

Subjects:

400 Language > 490 Other languages
800 Literature, rhetoric & criticism > 890 Other literatures

ISSN:

0044-3506

Publisher:

De Gruyter

Language:

German

Submitter:

Markus Amadeus Schweizer

Date Deposited:

24 Nov 2015 07:19

Last Modified:

24 Nov 2015 07:19

Publisher DOI:

10.1524/slaw.2004.49.4.455

URI:

https://boris.unibe.ch/id/eprint/73033

Actions (login required)

Edit item Edit item
Provide Feedback